| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 47 Number 5
Volume 47 Number 4
Volume 47S Number 1
Volume 47 Number 3
Volume 47 Number 2
Volume 47 Number 1
Earlier issues
Volume 47 Number 2 Volume 47 Number 3

previous article next article

Research articles

ScienceAsia 47 (2021): 382-387 |doi: 10.2306/scienceasia1513-1874.2021.040


Some generalizations of numerical radius inequalities for Hilbert space operators


Chaojun Yang

 
ABSTRACT:     In this article, we generalize several upper and lower bounds of the numerical radius inequalities for Hilbert space operators. In particular, we show that if AB( ) with the Cartesian decomposition A = B + iC and f is an increasing concave function, then f (ω(A)) ≥ 1/2|| ƒ(|B+C|)+ ƒ(|B-C|). Patek Philippe replica is on sale. This is a complementary result of El-Haddad and Kittaneh [Studia Math 182 (2007):133140].

Download PDF

79 Downloads 238 Views


a Department of Mathematics, Nanjing University of Aeronautics and Astronautics, Nanjing 210016 China

* Corresponding author, E-mail: cjyangmath@163.com

Received 2 Dec 2020, Accepted 16 Mar 2021